# SDR WVBA2001027

- Difficulty date: May 2, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Igniter
- Part number: 17E243R
- Condition: Inoperative
- Location: Heat Sys
- Part time: 38 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEATER WOULD NOT FIRE OFF.  IT WAS DETERMINED THAT THE IGNITION UNIT HAD NO OUTPUT.  THE UNIT WAS REMOVED AND REPLACED.
